REAL

Stability in the class of first order delay differential equations

Gselmann, Eszter and Kelemen, Anna (2016) Stability in the class of first order delay differential equations. Miskolc Mathematical Notes, 17 (1). pp. 281-291. ISSN 1787-2405 (print), 1787-2413 (online)

[img]
Preview
Text
1148.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 21 Dec 2017 06:50
Last Modified: 21 Dec 2017 06:50
URI: http://real.mtak.hu/id/eprint/71367

Actions (login required)

Edit Item Edit Item